Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Trying to conceive, taking pregnacare, had mid-cycle bleeding, constant dull lower abdominal pain. Could Pregnacare be causing this?

I am 27 years old, have a regular 33-day cycle with ovulation on day 20/21. We are planning to TTC soon, so I started taking Pregnacare 2 months ago, and have had mid-cycle bleeding for 1 day (day 16) for both cycles since. This cycle I am also having constant dull pain in my lower abdomen . Doc is recommending a scan to rule out any problems, and says it might be hormonal . Could there any link between Pregnacare and the bleeding?
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor